... negative side affects with this particular drug/med then all the other antidepressants and that getting off this drug was" to put it miley" a living nightmare,frightening. I don't want to live with my anxiety,fear,depression,but I don't want this either. (Like being stuck between a rock & a hard place. I DON'T KNOW WHAT TO DO!!! My doctor has prescribe 30 mg once daily. I wish everyone the best & God Bless. :)
Added 2 May 2014:
Was hoping to hear Others experiences taking this drug/meds??? Good & bad,but hopefully more good than bad. Thank you sincerely, <3
More people will post their complaints then their successes. Many people take it with good results. You need to judge for youself and not worry about what others say about it. If you get any side effects you can stop it. No one can force you to take a pill that makes you sick.
3 May 2014
I took Cymbalta for a long time, and it worked well for me with minimal side affects. If it comes to getting off it just do it under doctor's orders and you should not have a problem. I think you'll find a lot of positive feedback as well because it is a very good med for many people:^)
3 May 2014
Yes, I agree to give it a try. In my experience on these medical blogs, people who say that to get off of an anti-depressant was a living nightmare, have always gone off of it abruptly or not in a tapered way. And if you have bad side effects right away, it should not be a big problem to stop the medication--again ONLY under your doctor's direction. Depression is no picnic either. You are wise to try the medication. If Cymbalta doesn't work, then you can try another one. I swear by my anti-depressant which I would never go off. Wish you the best.
3 May 2014
Please do not despair. You are not alone. My dr prescribed me Cymbalta but I like uo was so scared to start a new med I went with Lexapro instead. A drug that I knew My mom & brother had taken with good result. Cymbalta is in another family as and SNRI. Bit my mom & brother had adverse reactions on an SNRI which is why I was afraid to take it. With all that said, I started on g of Lexapro and have been on 20 mg now for a week and still feeling a bit off, not myself and had a pretty good panic attack yesterday. This has me thinking I should give Cymbalta a try. My psychiatrist loves it and I may just give it a shot! I say go for it!!! Keep me posted and best of luck!!! Hugs!
3 May 2014
I have taken Cymbalta for a long time and had wonderful success with it, it also helped my fibromyalgia a lot too just a side benefit to it. I was started on 30mg and then upped to 60mg which is the max you can take I did not have any negative side affects at all. Wish you the best of luck with it keep an open mind and that will help too take care, marjorie zych
5 May 2014
If anyone reads all the side effects of any medication, even what's written on your Tylenol label, they tend to be afraid their going to get them all. Your brain is a very powerful organ and if you convince yourself that one of these side effects is going to happen then there's a chance it will. The side effects listed on any medication is done mainly so the manufacturer covers there bottom in case of a law suit. Just in case any one experiences any of those side effects because during the trials, one or two people may have said they experienced some side effect, so the company has to list it. However they don't say the age of the person, or their health at the time they did the trial, or even if they're taking other medication when they experienced the side effect.
The only way to know for sure if you're going to have a reaction, or experience a side effect is to take the medication and if something happens call your doctor ASAP! I took Cymbalta for years and never once did I have a problem with it, I even stopped taking it cold turkey and no withdrawal symptoms. Of course every one is different, and every drug reacts differently in every person, so what may work for me may not work for you. So I'd say give it a try and see what happens. Good luck and hopefully Cymbalta works for you , it is a good medication!
7 May 2014
Ive taken Cymbalta. I did have a few side effects but they went away after about a week. After that.. they did help with depression. Only med that didnt cause sexual side affects..